The Biomathematics of Malaria - Bailey, N.T.J.
Metrika (1983)
- Volume: 30, page 212-212
- ISSN: 0026-1335; 1435-926X/e
Access Full Article
topHow to cite
topBecker, N.. "The Biomathematics of Malaria - Bailey, N.T.J.." Metrika 30 (1983): 212-212. <http://eudml.org/doc/175909>.
@article{Becker1983,
author = {Becker, N.},
journal = {Metrika},
pages = {212-212},
title = {The Biomathematics of Malaria - Bailey, N.T.J.},
url = {http://eudml.org/doc/175909},
volume = {30},
year = {1983},
}
TY - JOUR
AU - Becker, N.
TI - The Biomathematics of Malaria - Bailey, N.T.J.
JO - Metrika
PY - 1983
VL - 30
SP - 212
EP - 212
UR - http://eudml.org/doc/175909
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.